# SDR DALA2025030401675

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,398 hours, 10,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3859, FCB BAFFLE HAS CORROSION BS 500G-500H LBL 25 WL 155. CORRECTIVE ACTION: REMOVED AND INSTALLED NEW INTERCOSTAL AT BS 500G-500H LBL 25 WL 155 PER B737-900 SRM 51-40-05-0G AND DRAWING 143A7505 002525971U. (LP 0836116)
